# SDR ASAA2019060529574

- Difficulty date: June 1, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 20,460 hours, 6,594 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40D4KH
- Condition: Failed
- Location: Satcom
- Part time: 22,685 hours, 6,598 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP. QRH PERFORMED. NO SUCCESS. GROUNDED - YES. REMOVED & REPLACED SATCOM IRIDIUM TRANSCEIVER REF B737-900 AMM 23-15-00 1 C/B OPEN & CLOSED, SYSTEM TEST PASSED.
